# SDR CALA2013090991152

- Difficulty date: September 9, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 42,703 hours, 17,442 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN MASK DOES NOT TEST CORRECTLY O2 KEEPS FLOWING.  COMPLIED IAW MEL, PLACARD 2511S.
